# SDR AALA202205168566

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737
- Aircraft serial: 31099
- Aircraft time: 35,910 hours, 14,707 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Overtemp
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT THE RIGHT WING-BODY OVERHEAT LIGHT ILLUMINATED INTERMITTENTLY SEVERAL TIMES. COMPLETED THE CHECKLIST TO THE POINT OF CLOSING THE ISO-VALVE. RIGHT PACK AND RIGHT BLEED VALVE, WING-BODY OVERHEAT LIGHT EXTINGUISHED FOR REMAINDER OF THE FLIGHT. REMOVED AND REPLACED RIGHT WING INBOARD ELEMENT M371 PER AMM 26-18-02.
